EconPapers    
Economics at your fingertips  
 

Multivariate -Adic Fermionic -Integral on and Related Multiple Zeta-Type Functions

Min-Soo Kim, Taekyun Kim and Jin-Woo Son

Abstract and Applied Analysis, 2008, vol. 2008, 1-13

Abstract:

In 2008, Jang et al. constructed generating functions of the multiple twisted Carlitz's type -Bernoulli polynomials and obtained the distribution relation for them. They also raised the following problem: “are there analytic multiple twisted Carlitz's type -zeta functions which interpolate multiple twisted Carlitz's type -Euler (Bernoulli) polynomials?†The aim of this paper is to give a partial answer to this problem. Furthermore we derive some interesting identities related to twisted -extension of Euler polynomials and multiple twisted Carlitz's type -Euler polynomials.

Date: 2008
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2008/304539.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2008/304539.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:304539

DOI: 10.1155/2008/304539

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:304539